# SDR SWAA2022050290232

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY DOUBLER ATTACHED TO TENSION STRAP AND INTERCOSTAL AT RBL 20 BS 787+9. / [01] NO ALLOWABLE LIMITS GIVEN PER SRM. REPAIRED BY REPLACEMENT PER SRM 51-10-02-0G-0. LOCATED AND DRILLED NEW STRAP PER SRM 51-40-05-0G-0 AND DWG 146A8128. APPLIED CHEMICAL CONVERSION COATING TO BARE METAL PER AMM 51-21-41-370-802.;[02] REQUEST OK TO INSTALL.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2.;[04] INSTALLED REPLACEMENT NUT PLATE STRAP AT B.S. 787-787+7 PER SRM 51-40-02-0G-0 AND DWG 146A8120 SHT 19.;[05] VERIFIED CORRECTIVE ACTION 4;[06] VERIFIED ALL STEP ACCOMPLISHED
